Patient : Hello. I am 22 years old and I have chronically masturbated since I was younger to porn. I have had sexual problems since I started having sex, many years after my obsession started. Mainly maintaining an erection without physical contact (during sex and masturbation both). I do get aroused in the mornings though on occasion. My doctor says my physical body is fine and gave me an ssri for anxiety. My question is this; do you think that my problem could lie in an excess of chemicals such as prolacin due to excessive masturbation? If so, should I stop taking the ssri because it increases prolacin (citalopram at 10mg, taken for only a day) and will stopping masturbation and porn cure me? Thank you so much.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.